# SDR AALA201706059042

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT IDENTIFIER AT THE L3 DOOR HAS A MISSING LENS.  INSTALLED LENS IAW AMM 33-51-10.  OPERATIONAL CHECKED GOOD.
